# SDR SIMA20141125009

- Difficulty date: November 25, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 28,837 hours, 25,194 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

CLIMBING THROUGH 33,000 FEET WE HEARD A LOUD NOISE & THE ACFT BEGAN TO VIBRATE.  SUSPECTED GEAR DOOR OPEN.  RETURNED FOR LANDING, GEAR EXTENSION WAS FASTER THAN NORMAL.  NLG DOORS STAYED OPEN WHEN GEAR WAS RETRACTED.  R & R NLG DOOR SEQUENCE PROX SWITCH IAW AMM 32-63-03, DID NOT FIX.  R & R LG SOLENOID VLV IAW AMM 32-33-04.  OPERATIONS CHECKED GOOD.  SOLENOID PN 2225-0100-003 & SN 470.  CHECK VLV ASSEMBLY 4 PN 22410001001 & SN 2022.
